# SDR 04FDEA01115

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR SURFACE, SKIN CRACKED AT STATION 1010 AT APPROX STR 29R WITH CORROSION.  CUT OUT DAMAGED SECTION OF SKIN IAW SRM 53-30-3 FIG 3A, FABRICATED AND INSTALLED (1) EA DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3A AT MAE.
